PERTURBATIONS OF NONASSOCIATIVE BANACH ALGEBRAS


Dosi A.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.39, no.2, pp.509-526, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1216/rmj-2009-39-2-509
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.509-526

Abstract

In this note we prove that if either 21 is a Banach-Jordan algebra or a Banach-Lie algebra then all perturbations of the multiplication in 21 give algebras topologically isomorphic with 21 whenever certain small-dimension cohomology groups associated with 21 are vanishing.